# SDR 29GA2019021900001

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,330 hours, 42,042 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0105 TCB/FLL REPORT: CB EMERGENCY EXT CTL L8 TRIPPED IN FLIGHT. REPAIRED WIRE LN59-22 THAT WAS TOUCHING GROUND ON LT BATTERY COMPARTMENT IAW WM 33-50-00. OPS CHECKED OK.
